# SDR CA150226003

- Difficulty date: February 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 8,840 hours
- Engine: Cfmint CFM567B262
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 355992255
- Condition: Failed
- Location: Lt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED LT WING BODY OVERHEAT LIGHT ILLUMINATED IN CLIMB, LIGHT CAME ON INTERMITTENTLY EVEN AFTER CHECKLIST WAS COMPLETED.  CREW DIVERTED WHERE MX PERFORMED FIM 26-18 TASK 801 & FOUND LT WING LE ALARM FAULT.  FIM 26-18 TASK 802 WAS CARRIED OUT & LT WING OVERHEAT SENSOR ELEMENTS M268, M370, M1761 & M1762 WERE REPLACED IAW AMM 26-18-02.  PART POWER ENG RUNS WERE CARRIED OUT WITH NO FAULTS FOUND.
